Affine invariant conditions for the inexact perturbed Newton method

Authors

  • Emil Cătinaş Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Keywords:

inexact and inexact perturbed Newton methods, affine invariant conditions, convergence orders

Abstract

The high convergence orders of the inexact Newton iterates were characterized by Ypma in terms of some affine invariant conditions. Using these results, we obtain affine invariant characterizations for the convergence orders of the inexact perturbed Newton iterates.

Downloads

Published

2002-02-01

How to Cite

Cătinaş, E. (2002). Affine invariant conditions for the inexact perturbed Newton method. Rev. Anal. Numér. ThéOr. Approx., 31(1), 17-20. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2002-vol31-no1-art3

Issue

Section

Articles